# SDR UIEA200700019

- Difficulty date: January 25, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 96,210 hours, 19,219 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Tube
- Part number: 65B922228
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 3 RESERVE TANK AT WS 1454 TRANSFER TUBE ASSY 2 COTTER PINS HOLES FOUND WORN.  REPAIRED ACCOMPLISHED AS PER BOEING SR ID NR 1-276113094 AND EO NR 4728A027.
